Posts Tagged 'Z-Pak heart problems'

Zithromax side effects make top 10 heart health stories of 2013

The discovery of Zithromax (Z-pak) side effects was the number 3 heart health story of 2013, as chosen by readers of everydayhealth.com. The Food and Drug Administration warned in March 2013 that the popular antibiotic could cause potentially fatal arrhythmias in otherwise healthy patients.

Read more about potential Z-Pak side effects…

FDA Issues New Warnings On Zithromax

The US Food and Drug Administration issued a new warning about the antibiotic azithromycin (Zithromax, ZMax, “Z-Pak”, NYSE:PFE, and various generic manufacturers). In today’s “drug safety communication”, the FDA warns of possible fatal heart rhythm problems associated with the drug.

Read more about the antibiotic warning…


Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 437 other followers

Contact Us:

Hissey Kientz, LLP

9442 Capital of Texas Hwy N.

Arboretum Plaza One, Suite 400

Austin, Texas 78759

Toll-free: (866) 275-4454

Facsimile: (512) 320-9101

Email: info@hkllp.com

Sponsored By:

Hissey Kientz, LLP (Austin, TX)

Attorney Michael Hissey is responsible for the content of this website.